# SDR AWXA0000017

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, BURNING ODOR REF LP7621610, AFTER PASSING THROUGH 5,000 FT, FLT ATT ADVISED OF ELECTRICAL BURNING SMELL IN AFT GALLEY.  COMPLETED AN EXTENSIVE REGIMEN TO ISOLATE.  BORESCOPED NR 2 ENG FOR INTERNAL OIL LEAK, RAN ENGINES TO PERFORM BLEED ISOLATION, INSPECTED APU COMPRESSOR FOR FLUID LEAKS.  INSPECTED CARGO, AND ELECTRICAL COMPARTMENTS, ALSO COFFEE MAKERS AND OVENS.  NO DISCREPANCIES FOUND.  WD 40 ODOR WAS NOTICED BRIEFLY ON 16 AUG 99 WITH NO DEFECT FOUND.
